Normality, gone but not forgotten

My TSH has been going up and down like a yo-yo since I was diagnosed in 2012. I'm now on 175ug levo and it makes me feel awful. Feel like I have a lump in my throat, get hot sweats as soon as I do anything active and worse now I have almost constant chest pain (I know its not cardiac) but it disturbs my sleep.

I've just another blood test but guessing as ive not had the letter asking me to see my Dr he isn't going to call me in but I'd put money on the results being out.

I find frustrating that I've lost my get up and go.

4 Replies

oldestnewest
  • What do you think is causing the chest pain?

  • Not sure, to start with I thought muscular as its in the right place. But its been getting more frequent and come on when im not working so cant have pulled anything. I'm going to get it looked at, but don't want to see Dr as it would be wasting his time!

  • You definitely do need to see a doctor and try not to worry about wasting his time. Quite honestly if I had chest pain I'd have gone already!

    Hope you get some help and feel better soon.

    Lilliput x

  • I would guess you are now over medicated. The symptoms of over medication are sometimes not all that different from under medication. What is your pulse rate? What happens if you skip a dose or two of Levothyroxine? (this shouldn't be danger ous as it takes 6 weeks or so to build up in your system). Some people are very sensitive to their Thyroxine dose and find that taking alternate doses of, say 150 and 175mcg does the trick for them long term. If you sleep better and sweat less after skipping a couple of doses then you have a good indication of what is going on.

You may also like...